Asymptotic properties and behavior of some nontrivial sequences

Authors

Keywords:

sequence series convergence, monotone, bounded

Abstract

The convergence properties and limiting behavior of several real sequences are studied by analytical means.

Some remarkable properties of these sequences are established.

 

References

N G de Bruijn, Asymptotic Methods in Analysis, Dover, Mineola, NY, (1981).

P D Miller, Asymptotic Methods in Analysis, AMS, Providence, RI, (2006).

P. Bracken, Properties of Certain Sequences Related to Stirling’s Approximation for the Gamma Function, Expo. Math.,21(2003), pp. 171–178. https://doi.org/10.1016/s0723-0869(03)80017-8

K Knopp, Theory and Application of Infinite Series, Dover, Mineola, NY, (1990).

G H Hardy, Divergent Series, Clarendon Press, Oxford, UK, (1949).

A. Erdelyi, Asymptotic Expansions, Dover, Mineola, NY (1956).

D. Duca and A. Vernescu, On the Convergence Rates of the Pairs of Adjacent Se-quences, J. Numer. Anal. Approx. Theory, 19(2020), pp. 45–53.

J. D. Adell and A. Lakuona, Rational Approximation to Euler’s Constant at a Geo-metric Rate of Convergence, Math. of Computation, 89(2020), pp. 2553–2561 https://doi.org/10.1090/mcom/3528

Downloads

Published

2021-02-22

How to Cite

Bracken, P. (2021). Asymptotic properties and behavior of some nontrivial sequences. J. Numer. Anal. Approx. Theory, 49(2), 131-137. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1223

Issue

Section

Articles